# SDR CHIR202210130001

- Difficulty date: September 28, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: AAP575561
- Condition: Spalled
- Location: Fuel Control
- Part time: 921 hours
- Component: Fuel Control, Hamstd, 7257255
- Component part number: 6003T91P13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-TEST IT WAS FOUND THAT 70/110° NF POSITION TEST WAS EXTREMELY OUT OF LIMITS. MECHANICS SUGGESTED THAT THIS WAS POSSIBLY AN NF BEARING ISSUE.  DURING TEARDOWN/INVESTIGATION, IT WAS FOUND THAT THE NF BEARING WAS EXTREMELY WORN. BOTH THE UPPER AND LOWER BEARING RACES HAVE EVIDENCE OF SPALLING. ALL THE BALLS ARE WORN, MAKING THEM SMALLER THAN NORMAL AND THE BEARING CAGE WAS NOT ABLE TO RETAIN THEM PROPERLY
